Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 139, NWS Austin/San Antonio, TX

May 21, 2015Dimmit County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2015, 4:29 AM CDT for Dimmit County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2015, 4:29 AM CDT (09:29 UTC)
Expired
May 21, 2015, 5:15 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1721 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS54 KEWX 210929
SVREWX
TXC127-211015-
/O.NEW.KEWX.SV.W.0139.150521T0929Z-150521T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT THU MAY 21 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 AM CDT

* AT 429 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CATARINA...
  OR 13 MILES SOUTH OF BIG WELLS...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAS VEGAS...LIGHT...GILSON GROVES AND CATARINA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2840 9977 2860 9940 2821 9940 2820 9985
TIME...MOT...LOC 0929Z 327DEG 25KT 2838 9959 

HAIL...0.75IN
WIND...60MPH
 
$$

CP
1 follow-up statement
946 
WWUS54 KEWX 211019
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CDT THU MAY 21 2015

TXC127-211029-
/O.EXP.KEWX.SV.W.0139.000000T0000Z-150521T1015Z/
DIMMIT TX-
519 AM CDT THU MAY 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIMMIT COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM 
THROUGH 530 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.

LAT...LON 2840 9977 2860 9940 2821 9940 2820 9985
TIME...MOT...LOC 1017Z 327DEG 25KT 2838 9959 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:05 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 21, 3:05 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
305 AM CDT THU MAY 21 2015

.SHORT TERM (TODAY THROUGH FRIDAY)...
OVERNIGHT THUNDERSTORM COMPLEX IS SHOWING SLOW WEAKENING OVER THE
I-35 CORRIDOR NORTH OF SAN ANTONIO...BUT MORE ROBUST DEVELOPMENT
SW OF SAN ANTONIO. THUS WILL RECONFIGURE THE FLASH FLOOD
WATCH...SHAVING A FEW COUNTIES FROM THE HILL COUNTRY...ADDING NEW
COUNTIES OVER THE RIO GRANDE PLAINS...AND HALTING THE EASTWARD
EXPANSION IN THE AUSTIN AREA. MOST OF THE RECENT HIGH RES MODEL
RUNS SHOW LIMITED ACTIVITY EAST OF THE AUS METRO AREA WHILE
CONCENTRATING HIGHEST AMOUNTS S/SW OF SAN ANTONIO. BY LATE
MORNING...NEW CELL DEVELOPMENT WITH THE HIGHER RAINFALL RATES
SHOULD HAVE SHIFTED SOUTH INTO THE COASTAL BEND...AND THE FLASH
FLOOD THREAT SHOULD DIMINISH TEMPORARILY.

THE SYNOPTIC MODELS SHOW ANOTHER RIPPLE OF ENERGY MOVING OVER
MEXICO INTO WESTERN COUNTIES LATE TONIGHT...BUT WITH STRONGER JET
ACTIVITY CARVING OUT A TROUGH FARTHER UPSTREAM...WILL HOLD OFF
MENTIONING LOCALLY HEAVY RAINFALL IN THE ZONES AT THIS TIME. MODEL
CONSENSUS KEEPS THE HIGHER QPF VALUES NEAR THE RIO GRANDE...SO
THERE MAY BE A LATER NEED TO CONSIDER LOCALLY HEAVY RAIN FOR LATE
TONIGHT AGAIN OVER THE RIO GRANDE PLAINS. BOUNDARY LAYER WINDS ARE
FORECAST TO REFLECT NEGATIVE MOISTURE ADVECTION PRIOR TO THE
ARRIVAL OF THE SHORTWAVE...SO WOULD EXPECT MORE MODERATE RAINS
WITH PRECIPITATION BECOMING INCREASINGLY LIGHT AS THE SHORTWAVE
CROSSES INTO CENTRAL COUNTIES. BY LATE FRIDAY AFTERNOON...THE
SHORTWAVE COULD LEAD TO A SLIGHT UPTICK OF RAINFALL INTENSITY
OVER EASTERN COUNTIES AS IS BEST DEPICTED BY THE 00Z ARW/NMM
SOLUTIONS BUT ALSO REFLECTED IN THE MOST OF THE SYNOPTIC MODELS.

TEMPERATURES OVER THE NEXT COUPLE DAYS SHOULD BE PLEASANTLY COOL
FOR LATE MAY THANKS TO THE FRONT AND PERSISTENT OVERRUNNING
PACIFIC CLOUDS AND MOISTURE.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
A RELATIVE MINIMUM OF ACTIVITY IS EXPECTED FRIDAY NIGHT INTO
SATURDAY BEFORE MUCH STRONGER ASCENT ARRIVES FROM HIGH AMPLITUDE
UPPER TROUGHING. THE CANADIAN MODEL CONTINUES TO LEAD THE PACK ON
HIGH QPF AMOUNTS...BUT THE CONSENSUS OF THE GFS/ECMWF IS NOT FAR
BEHIND. A SLOW MOVING MCS BRINGING WIDESPREAD HEAVY RAINS OF 1 TO
3 INCHES WITH HIGHER AMOUNTS OVER 4 INCHES REMAINS CONSISTENT WITH
SEVERAL EARLIER MODEL CYCLES. A FLASH FLOOD WATCH WILL LIKELY BE
NEEDED FOR ALL AREAS WITH THIS EVENT. MODEL TRENDS WITH THE
TROUGH SHOW A BROADER PATTERN WITH LOWER HEIGHTS LEFT IN THE WAKE
OF THE STRONG WEEKEND SHORTWAVE. THUS THE UNSTABLE PATTERN IS
EXPECTED TO LINGER INTO AT LEAST TUESDAY...ESPECIALLY FOR AREAS
ALONG AND EAST OF I-35. THE GFS/ECMWF CONSENSUS SUGGESTS WEAK
RIDGING AND A POSSIBLE BREAK FROM THE STORMY PATTERN WEDNESDAY
INTO LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  67  81  70  83 /  40  40  40  30  50
AUSTIN BERGSTROM INTL AIRPORT  75  66  81  70  83 /  40  40  40  30  50
NEW BRAUNFELS MUNI AIRPORT     78  67  82  71  84 /  50  40  40  30  50
BURNET MUNI AIRPORT            71  63  79  69  81 /  40  40  40  30  50
DEL RIO INTL AIRPORT           81  69  85  72  84 /  60  70  40  40  50
GEORGETOWN MUNI AIRPORT        72  65  80  70  82 /  40  40  40  30  50
HONDO MUNI AIRPORT             79  69  83  71  84 /  60  50  40  40  60
SAN MARCOS MUNI AIRPORT        76  67  81  70  82 /  50  40  40  30  50
LA GRANGE - FAYETTE REGIONAL   79  70  81  71  84 /  60  40  40  30  40
SAN ANTONIO INTL AIRPORT       78  69  82  71  83 /  60  40  40  40  50
STINSON MUNI AIRPORT           80  69  83  72  84 /  60  40  40  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BEXAR...BLANCO...BURNET...COMAL...DIMMIT...
FRIO...HAYS...KENDALL...MAVERICK...MEDINA...TRAVIS...UVALDE...
WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...76
SYNOPTIC/GRIDS...18
Hazardous weather outlook, May 21, 4:17 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 AM CDT THU MAY 21 2015

TXZ171>173-183>194-202>209-217>225-228-220930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
417 AM CDT THU MAY 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH CONTINUES THROUGH 10 AM CDT THIS MORNING FOR A
SLOW MOVING COMPLEX OF SHOWERS AND THUNDERSTORMS OVER THE I-35
CORRIDOR AND THE RIO GRANDE PLAINS. EXPECT LOCALLY HEAVY RAINS OF
1 TO 3 INCHES WITH ISOLATED HIGHER TOTALS UP TO 6 INCHES. A FEW OF
THE STRONGER STORMS COULD ALSO PRODUCE HAIL UP TO 1 INCH IN
DIAMETER AND WINDS UP TO 60 MPH. THE STORM COMPLEX IS EXPECTED TO
SHIFT SOUTHWARD AND WEAKEN LATER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH
AT LEAST TUESDAY.

FOR THE PERIOD FRIDAY THROUGH EARLY SATURDAY...SCATTERED SHOWERS
AND THUNDERSTORMS ARE POSSIBLE WITH A FEW HEAVY DOWNPOURS OVER 1
INCH POSSIBLE. THEN BY SATURDAY EVENING...A WIDESPREAD HEAVY RAIN
EVENT IS EXPECTED WHICH COULD RESULT IN FLASH FLOODING ACROSS MUCH
OF SOUTH CENTRAL TEXAS. THERE IS A CHANCE THE HEAVY RAINFALL
THREAT COULD LINGER INTO EARLY TUESDAY...ESPECIALLY OVER AREAS
EAST OF I-35. WIDESPREAD STORM TOTAL RAINS OF 2 TO 4 INCHES ARE
EXPECTED FOR THE PERIOD FRIDAY THROUGH EARLY TUESDAY...WITH A FEW
TOTALS OVER 6 INCHES POSSIBLE.

ANOTHER FLASH FLOOD WATCH WILL LIKELY BE NEEDED OVER WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...MAINLY OVER THE MEMORIAL DAY
WEEKEND.

In the hours before

Special weather statement, May 21, 3:07 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
307 AM CDT THU MAY 21 2015

TXZ218-228-210900-
DIMMIT TX-ZAVALA TX-
307 AM CDT THU MAY 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA AND CENTRAL
DIMMIT COUNTIES UNTIL 400 AM CDT...

AT 306 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMETA...OR 8 MILES WEST OF CRYSTAL CITY...MOVING SOUTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...ASHERTON...CHULA
VISTA-RIVER SPUR...WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO HILL
AND LAS COLONIAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2821 9995 2862 10010 2889 10008 2861 9942
      2820 9992 2820 9995
TIME...MOT...LOC 0806Z 320DEG 19KT 2866 9997

CP
Local storm report, May 21, 3:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 AM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      INKS LAKE STATE PARK    30.71N  98.38W
05/21/2015                   BURNET             TX   LAW ENFORCEMENT

            FLOODING REPORTED ALONG FM 2342 AND CR 116.

&&

EVENT NUMBER EWX1500415

JR
Local storm report, May 21, 3:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      5 NE GRANITE SHOALS     30.65N  98.33W
05/21/2015                   BURNET             TX   LAW ENFORCEMENT

            FLOODING REPORTED ON CR 120.

&&

EVENT NUMBER EWX1500416

JR
Local storm report, May 21, 4:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 AM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
05/21/2015                   MAVERICK           TX   LAW ENFORCEMENT

            CREEK FLOODING AT BARRERA ST IN EAGLE PASS. FLOODING
            ALSO REPORTED ALONG HIGHWAY 57 ON EAST SIDE OF EAGLE
            PASS...WITH WATER OVER ONE LANE.

&&

EVENT NUMBER EWX1500417

JR
Special weather statement, May 21, 4:12 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 AM CDT THU MAY 21 2015

TXZ217-228-211000-
DIMMIT TX-MAVERICK TX-
412 AM CDT THU MAY 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND
SOUTHWESTERN DIMMIT COUNTIES UNTIL 500 AM CDT...

AT 411 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF CHUPADERA RANCH AIRPORT...OR 15 MILES SOUTHEAST OF
EL INDIO...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MAVERICK AND SOUTHWESTERN DIMMIT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
      2835 10032 2842 10019 2820 9987 2820 10021
TIME...MOT...LOC 0911Z 328DEG 21KT 2832 10021

CP
Local storm report, May 21, 4:14 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 AM CDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      5 NNW WASHER            29.12N  99.89W
05/21/2015                   UVALDE             TX   LAW ENFORCEMENT

            HWY 481 BEING CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EWX1500418

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:07 PM CDTSpecial Weather StatementEWXEdwards38 min
May 20, 8:18 PM CDTSpecial Weather StatementEWXTravis27 min
May 20, 8:52 PM CDTSevere Thunderstorm WarningEWXEdwards38 min
May 20, 8:54 PM CDTSpecial Weather StatementEWXBandera, Kerr, Real, Uvalde, Zavala51 min
May 20, 9:03 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde42 min
May 20, 9:12 PM CDTSpecial Weather StatementEWXBurnet48 min
May 20, 9:31 PM CDTSpecial Weather StatementEWXLlano44 min
May 20, 9:44 PM CDTSpecial Weather StatementEWXEdwards46 min
May 20, 9:58 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more10 hr
May 20, 10:33 PM CDTSpecial Weather StatementEWXEdwards, Gillespie57 min
May 20, 10:40 PM CDTFlash Flood WarningEWXLlano3 hr
May 20, 11:13 PM CDTFlash Flood WarningEWXGillespie, Kerr5 hr
May 20, 11:31 PM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Llano, Real44 min
May 20, 11:55 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
May 21, 12:10 AM CDTSpecial Weather StatementEWXBandera, Blanco, Gillespie, Kendall, Kerr65 min
May 21, 12:13 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano3 hr
May 21, 12:19 AM CDTSpecial Weather StatementEWXWilliamson56 min
May 21, 12:27 AM CDTAreal Flood AdvisoryEWXBlanco, Kendall3 hr
May 21, 12:46 AM CDTFlash Flood WarningEWXWilliamson3 hr
May 21, 12:58 AM CDTAreal Flood AdvisoryEWXBandera3 hr
May 21, 1:13 AM CDTSpecial Weather StatementEWXBandera62 min
May 21, 1:18 AM CDTFlash Flood WarningEWXTravis3 hr
May 21, 2:10 AM CDTAreal Flood AdvisoryEWXMaverick, Uvalde, Zavala3 hr
May 21, 2:14 AM CDTSpecial Weather StatementEWXMaverick61 min
May 21, 2:17 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 21, 2:33 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 21, 2:38 AM CDTFlash Flood WarningEWXMaverick, Uvalde, Zavala3 hr
May 21, 3:07 AM CDTSpecial Weather StatementEWXDimmit53 min
May 21, 3:20 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano115 min
May 21, 3:34 AM CDTSevere Thunderstorm WarningEWXDimmit56 min
May 21, 3:44 AM CDTFlash Flood WarningEWXWilliamson3 hr
May 21, 3:50 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
May 21, 4:01 AM CDTFlash Flood WarningEWXDimmit, Maverick3 hr
May 21, 4:12 AM CDTSpecial Weather StatementEWXDimmit48 min
May 21, 4:18 AM CDTAreal Flood AdvisoryEWXTravis3 hr
May 21, 5:26 AM CDTAreal Flood AdvisoryEWXMaverick, Uvalde, Zavala3 hr
May 21, 6:48 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 21, 6:59 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.